# SDR USAA2014100700009

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 22,106 hours, 7,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53232585
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK LEVEL 2 EXFOLIATION CORROSION ON SKIN CLIP AT FRAME 43 BETWEEN STRINGER 42R TO 43R -Y200.  REPAIRED SKIN CLIP IAW SRM 51-72-11 & DWG D53232585.
